About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 694043, 11 pages
http://dx.doi.org/10.1155/2013/694043
Research Article

On Solution of Fredholm Integrodifferential Equations Using Composite Chebyshev Finite Difference Method

Department of Mathematics, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 25 February 2013; Accepted 26 May 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Z. Pashazadeh Atabakan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Pashazadeh Atabakan, A. Kazemi Nasab, and A. Kılıçman, “On Solution of Fredholm Integrodifferential Equations Using Composite Chebyshev Finite Difference Method,” Abstract and Applied Analysis, vol. 2013, Article ID 694043, 11 pages, 2013. doi:10.1155/2013/694043